# SDR MALA976537

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR131330
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN GEAR DID NOT LOCK DOWN ON APPROACH TO MSP.  QRH UNSUCCESSFUL IN REMEDY.  EMERGENCY LANDING MADE WITH INCIDENT.  MAINTENANCE FOUND ASSISTER SPRING BROKEN AND CABLE WEDGED IN DRAG BRACE ASSEMBLY.  MX REPLACED SPRING, CABLE AND ATTACHING HARDWARE.  REF AMM 32-11-35, RETOUCHED PAINT IN AFFECTED AREA AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
